# SDR FDEA202508071387

- Difficulty date: August 7, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N292FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63133
- Aircraft time: 2,591 hours, 1,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5876105
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMP. AT APROX STA 350 &RBL11 TO LBL11 FLOORBOARD PANEL 221CFF ABOVE   SURFACE SKIN HAS INDENTATION (MARKED) FABRICATED NEW FLOOR PANEL 221CFF, MPN: 141T5856-105, LBL 11- RBL 11, STA 285- 412 IN   REF. TO BOEING DWG 141T5856-105. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A MAJOR   REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90714 NR# 208.
